# SDR DALA2018112906920

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0844597) DURING INSPECTION FOUND CRACKED FWD SERVICE DOOR FRAME STATION 294.5 RBL 56. FWD SERVICE DOOR FRAME STATION 294.5 RBL WAS REPAIRED PER ETI-37-18-552 REV. ORIG AND ER/A 573345-14 REV. ORIGINAL.
